# SDR C2XA09RI086

- Difficulty date: April 30, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- Aircraft time: 17,077 hours, 13,805 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: S2U2226
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 600 - RIC - FLIGHT CREW PERFORMED AIR RETURN DUE TO NR 2 BLEED LEAK INDICATION.  CREW LANDED ACFT UNEVENTFULLY.  RIC MX REMOVED AND REPLACED LEAKING O-RING ON THE BLEED TUBE IN THE PYLON AREA AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
